# SDR C2XA07SH102

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 14,038 hours, 7,753 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009410SD
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RIGHT AILERON PCA HAS PLAY WHEN HYD ARE PRESSURIZED.  MAINTENANCE REMOVED AND REPLACED RIGHT AILERON PCA FITTING AND PAINTED IAW EC5750-01179.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
